# SDR CA150728010

- Difficulty date: July 26, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,382 hours
- Engine: Pwc PW150A
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 82420364003
- Condition: Damaged
- Location: L2 Door
- Part time: 4,060 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) L2 DOOR INDICATED OPEN WHEN CLOSED. MAINTENANCE TROUBLESHOOTING DISCOVERED THAT THE OUTER INSULATION JACKET AND WIRE (W74BB-22-6 RED) WAS BROKEN ADJACENT TO THE SECOND HARNESS CLAMP BELOW THE DOOR HANDLE. THE HARNESS WAS REPLACED AND TESTED SERVICEABLE. THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE.
